MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, FILL TUBE; ARCTIC SUN DEVICE

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, FILL TUBE; ARCTIC SUN DEVICE
Catalog Number 71800
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported issue was confirmed.The arctic sun 5000 was evaluated upon receipt.During the evaluation it was found that the fill tube was brittle.(arctic sun 5000) no error code observed.Fill tube was replaced.The as5000 system was evaluated for functionality and results were recorded.An electrical safety test was performed; as5000 system passed all tests, is functioning properly and is ready for use.A dhr review is not required as the lot number is unknown.The lot number for this investigation is unknown.Corrections made to tab(s) d, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the per wo evaluation, there was a faulty mixing pump, faulty circulation pump and filling tube was brittle in an arctic sun device.Per sample evaluation results received via task on 05mar2026, it was reported that the coin cell needing to be replaced.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the per wo evaluation, there was a faulty mixing pump, faulty circulation pump and filling tube was brittle in an arctic sun device.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, FILL TUBE
Common Device Name
ARCTIC SUN DEVICE
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24531377
Report Number1018233-2026-01538
Device Sequence Number16045330
Product Code DWJ
UDI-Device Identifier00801741080197
UDI-Public(01)00801741080197
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number71800
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown